# SDR 96ZZZX3630

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N551TP
- Make and model: Israel 1124A
- Aircraft serial: 419
- System (JASC): 5751 · Ailerons
- Part: Aileron Skin
- Part number: 513501504
- Condition: Cracked
- Location: Rt Aileron
- Part time: 2,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AILERON TOP SKIN CRACKED AT OUTBOARD END.  CRACK EXTENDED OUT FROM TWO SIDES OF A RIVET HEAD, APPROXIMATELY .1875 INCH IN BOTH DIRECTIONS.  AILERON WAS REPAIRED AND WILL BE MONITORED FOR FURTHER CRACKING.
